Vasovagal Syncope or Fainting


General or Other | General Practice | Vasovagal Syncope or Fainting (Disease)


Description

Vasovagal syncope is the most common cause of fainting is triggered when a persons body reacts in an exaggerated manner to triggers, such as seeing blood or extreme emotional stress.

A disease caused by vasovagal syncope a faint one can experience one of the following symptoms: pale skin; delirium; narrow field of view (it will see only what lies in front of the visual field); nausea; feeling the heat; cold sweat.

Causes and Risk factors

Loss of consciousness is brief and is caused by a sudden drop in heart rate and blood pressure, which reduces blood flow to the brain.

Because the fainting can be a sign of serious illness (brain disorders or heart disease), you should consult a doctor after such a crises. The vasovagal syncope occurs when the nervous system function that regulates heartbeat and blood pressure balances react to certain factors such as the blood. Heart rate is slow, and the blood vessels of blood from the legs to dilate. This stimulates blood supply to the veins of the legs, which lowers blood pressure. This decrease in blood pressure associated with slow heart rate reduces blood flow to the brain and fainting occurs.

Although vasovagal syncope may occur at any age, is recognized as the most common in older people. Among the triggers, the most common are: standing for long periods of time (prolonged standing); exposure to heat; bleeding; fear of injury; different types of strain, as, for example, that during feces removal.

Diagnosis and Treatment

Vasovagal syncope diagnosis often involves excluding other possible causes, especially cardiovascular. For it may be necessary following tests: ECG - This test records the electrical signals resulting from heart activity. It can detect irregular rhythms of the heart and other heart problems that can cause fainting.

Vasovagal syncope is usually harmless and require no treatment. However, one person can have wounds during an episode of fainting.

...